MathSciNet Relay Station
MathSciNet bibliographic data
MR1466804 49M25 (49L20)
Krylov, N. V. On the rate of convergence of finite-difference approximations for Bellman's equations. Algebra i Analiz 9 (1997), no. 3, 245--256; translation in St. Petersburg Math. J. 9 (1998), no. 3, 639–650
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement